Children Develop ‘Werewolf Syndrome’ After Taking Contaminated Medication Provided In Spain

Odd news indeed, as around 15 children were given contaminated medication name omeprazole which is usually used to treat indigestion. However, the pharmaceutical company which produces this medication mistakenly tainted it with Alopecia, which is a drug used to grow hair and to treat male baldness. Unfortunately the children started growing hair in strange places such as their faces and hand palms. Most of the cases happened in Spain.

Advertisement:

Luckily doctors are saying that the drug’s effects will be reversed within a few weeks as the effect of the drug Alopecia is only temporary and as soon as humans stop taking this drug, they will lose the abnormal amount of hair which was grown.

Health officials have taken immediate action to suspend the license of this particular company and are investigating how this mixup could have happened. In medical terms such abnormal hair growth is referred to as hypertrichosis, also commonly known as the ‘werewolf’ syndrome, because humans affected by this often end up looking like the mythical werewolves.

Advertisement:

Officials believe the contamination could have affected up to 30 pharmacies and more than 50 batches of the drug, however most of the batches were retrieved before being sold and pulled off the shelves.